MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Model Number Aligner (Multi-layer)
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 03/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, the customer for case (b)(4) called in and stated the patient was having an allergic reaction from wearing the step 1 aligners after a full week of wear.The patient presented with a rash, sores in the mouth, and swelling.There was no fever or difficulty breathing.The patient, at the time, did not know of an allergy to plastic but has since seen a dermatologist and was diagnosed with a plastic allergy.The aligner was cleaned with water only prior to wear.
 
Additional Manufacturer Narrative
Clear correct findings: a review of the information provided shows the customer was unaware of existing allergy to plastic prior to starting treatment.The patient has stopped wearing the aligners and the issue was alleviated.Clinical evaluation: the accompanying information from the physician shows positive responses to methacrylate, cyanoacrylate, and other potential allergens.While methacrylate is found in many dental appliances, aligners are not formed from this type of plastic.Accordingly it is not possible to draw a direct cause and effect relationship with aligner wear and the patients symptoms.Nevertheless, the patient has discontinued aligner use and as such no additional risk exists to the patient.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer Contact
raquel brown
21 cypress blvd
round rock, TX 78665
8883313323
MDR Report Key14193017
Report Number3007130440-2022-00001
Device Sequence Number17244910
Product Code NXC
UDI-Device IdentifierD865REF00031
UDI-Public+D865REF00031/$$5231166864425/16D20211026
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
5113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2023
Device Model NumberAligner (Multi-layer)
Device Catalogue NumberREF-03
Device Lot Number2777797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Initial Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale